MAUDE Adverse Event Report: AESCULAP AG AS FEMUR EXTENS.STEM 6° D15X157 CEMENTED; PROSTHESIS, KNEE

AESCULAP AG AS FEMUR EXTENS.STEM 6° D15X157 CEMENTED; PROSTHESIS, KNEE
Model Number NR295Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That an as femur extens.Stem 6° d15x157 cemented (part# nr295z) was implanted on (b)(6) 2021.According to the complainant the implant was too tight.Reportedly the patient is scheduled for a revision surgery on an unspecified date.Additional information has been requested but not yet provided.The adverse event is filed under aic reference (b)(4).2916714-2024-00151 (aic reference no.(b)(4) ), 2916714-2024-00152 (aic reference no.(b)(4) ), (aic reference no.(b)(4) ), 2916714-2024-00154 (aic reference no.(b)(4) ), 2916714-2024-00155 (aic reference no.(b)(4) ), 2916714-2024-00156 (aic reference no.(b)(4) ), 2916714-2024-00157 (aic reference no.(b)(4) ), 2916714-2024-00158 (aic reference no.(b)(4) ).
 
Additional Manufacturer Narrative
Corrected information: d4 primary unique device identifier (udi) number.Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS FEMUR EXTENS.STEM 6° D15X157 CEMENTED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20446637
Report Number2916714-2024-00153
Device Sequence Number20874544
Product Code KRO
UDI-Device Identifier04046963176501
UDI-Public(01)04046963176501(11)170313(17)270228(10)52320335
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
Report Date (Section F) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR295Z
Device Catalogue NumberNR295Z
Device Lot Number52320335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/20/2024
Device Age7 YR
Event Location Hospital
Date Report to Manufacturer09/20/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/14/2024